# SDR DALA2018022701263

- Difficulty date: February 24, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK HOLES AND SETTLEMENT AREA AT FUEL ACCESS PANEL 520HB.  THE ACCESS PANEL WAS REPAIRED IAW SRM 57-10-01, REPAIR 2, PAR. 5, CONDITION II.
